Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 19, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at May 15, 2020, 9:14 PM EDT for Capitol Planning Region, Connecticut. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2020, 9:14 PM EDT (01:14 UTC)
- Expired
- May 15, 2020, 9:38 PM EDT
- In force
- 24 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 86 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 3:32 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
779
WUUS51 KBOX 160114
SVRBOX
CTC003-013-160215-
/O.NEW.KBOX.SV.W.0019.200516T0114Z-200516T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
914 PM EDT Fri May 15 2020
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Southwestern Tolland County in northern Connecticut...
Southern Hartford County in northern Connecticut...
* Until 1015 PM EDT.
* At 914 PM EDT, a severe thunderstorm was located over New Britain,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Hartford, New Britain, West Hartford, Bristol, Manchester, East
Hartford, Southington, Glastonbury, Newington, Wethersfield,
Farmington, Berlin, Rocky Hill, Avon, Plainville, Hebron,
Marlborough, Columbia and Andover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for northern
Connecticut.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4181 7285 4168 7227 4164 7233 4160 7234
4159 7239 4160 7241 4158 7246 4164 7250
4163 7271 4161 7271 4158 7276 4155 7282
4157 7285 4155 7285 4156 7288 4156 7295
4163 7293 4164 7296
TIME...MOT...LOC 0112Z 291DEG 30KT 4167 7281
HAIL...<.75IN
WIND...60MPH
$$
BL2 follow-up statements
516
WWUS51 KBOX 160127
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
927 PM EDT Fri May 15 2020
CTC003-013-160215-
/O.CON.KBOX.SV.W.0019.000000T0000Z-200516T0215Z/
Tolland CT-Hartford CT-
927 PM EDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN TOLLAND AND SOUTHEASTERN HARTFORD COUNTIES...
At 926 PM EDT, a severe thunderstorm was located over Rocky Hill, or
near Wethersfield, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Hartford, West Hartford, Manchester, East Hartford, Glastonbury,
Newington, Wethersfield, Berlin, Rocky Hill, Hebron, Marlborough,
Columbia and Andover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for northern
Connecticut.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4177 7270 4168 7227 4164 7233 4160 7234
4159 7239 4160 7241 4158 7246 4164 7250
4163 7271 4161 7271 4158 7276 4167 7275
TIME...MOT...LOC 0126Z 280DEG 36KT 4165 7262
HAIL...<.75IN
WIND...60MPH
$$
BL611
WWUS51 KBOX 160138
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
938 PM EDT Fri May 15 2020
CTC003-013-160148-
/O.CAN.KBOX.SV.W.0019.000000T0000Z-200516T0215Z/
Tolland CT-Hartford CT-
938 PM EDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TOLLAND AND
SOUTHEASTERN HARTFORD COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM EDT for northern
Connecticut.
LAT...LON 4177 7270 4168 7227 4164 7233 4160 7234
4159 7239 4160 7241 4158 7246 4164 7250
4163 7271 4161 7271 4158 7276 4167 7275
TIME...MOT...LOC 0137Z 291DEG 30KT 4161 7249
$$
BLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:54 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 15, 7:54 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
754 PM EDT Fri May 15 2020
.SYNOPSIS...
A cold front will bring a round of severe thunderstorms tonight.
Dry and quiet weather Saturday as high pressure builds over the
area. It will still be mild on Sunday, although there could be
a few showers across portions of the interior. Wet and unsettled
at least for the first part of next week and cooler than
normal.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
730 PM Update...
Based on radar trends and SPC Mesoanalysis expanded the Tornado
Watch to northern CT and Essex county in northeastern MA.
No major changes to the rest of the forecast, but did update
precipitation chances based on observations in combination with
high resolution guidance.
330 PM update...
* Tornado Watch is in now effect for western and central
Massachusetts until 10 PM.
* Severe weather threat continues through 10 PM. Widely
scattered strong/severe thunderstorms may develop until 7 PM
across the interior. Then a line of storms will work its way
southeastward across the region tonight.
* Damaging winds, large hail, and isolated tornadoes are all
concerns. Localized heavy rain and street flooding is a
secondary concern.
As of 315 PM, it was almost summerlike with partly sunny skies and
temperatures ranging from 75 to 80 away except cooler near the
coast. Dewpoints were slowly creeping higher...in the upper 50s and
lower 60s.
A Tornado Watch has recently been issued for eastern NY and
into the Berkshires of Massachusetts.
Widely scattered thunderstorms will develop through about 7 PM
across southern New England. Any storms could produce locally
damaging winds, large hail, and have torrential downpours. An
isolated tornado cannot be ruled out.
An organized line of strong thunderstorms was developing in
western PA and western NY. This line will move rapidly east, in
advance of a cold front...sweeping across southern New England
between 7 PM and 10 PM tonight. A 75 knot jet at 500 mb will
move across central New England tonight, with our region in the
right rear quadrant, favorable for ascent. Helicity values
increase this evening to 150-250 from 0-1km and 300-400 from
0-3km in western and central MA. Surface-based CAPE was near
1000 J/kg. Bulk shear was running near 50 kt.
The aforementioned favorable parameters for severe weather will
be counteracted by the time of day...diurnally cooling...and
thus the line should weaken as it progresses eastward. However,
the upper dynamics are strong, so it is possible to have the
line hold together longer than one might otherwise think.
The biggest threat from the QLCS type of line will be damaging
winds, but we will need to closely watch for isolated tornadoes
that could form on kinks in the line.
Overnight...
Cold front sweeps across the region between 10 PM and 3 AM from
northwest to southeast with wind shift from SW to WNW ushering in
dry weather along with lower humidity towards sunrise Saturday.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Saturday...The post-frontal airmass settling over the region
will keep conditions nice to start the weekend as a high
pressure ridge builds in. Model soundings show a well mixed BL
up to near 850 mb where temps around 6C will support highs of 70
to 75 away from the immediate coast. But northeast to east
winds will lead to a significant cool-down in eastern MA during
the mid to late afternoon. This backdoor-ish cold front will
reduce temperatures into the upper 50s to lower 60s near the
coast. Skies will be sunny but the increasing humidity near the
MA coast will lead to some cloudiness there.
Saturday night...Low level cloudiness overspreads the region
overnight with the light southeasterly flow. Temperatures stay
mild, in the upper 40s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Highlights...
* Dry and quiet weather for the majority of the region on Sunday,
but could see some showers during the afternoon into the evening
as a warm front lifts in.
* Wet through much of the extended, but most confident in
precipitation chances early in the week. Cooler than normal Monday
through Wednesday.
Sunday...
Ridge axis builds from the eastern Great Lakes into New England. A
cutoff low will slide eastward from the Upper Mississippi River
Valley into the central Great Lakes. Expect vorticity advection
along the ridge axis as the cutoff moves into the central Great
Lakes. At the surface, a warm front will lift into the region while
high pressure slides offshore.
Decreased cloud cover in comparison to the previous forecast a bit,
but expect to see more clouds than sunshine across the MA/NH border.
Anticipating the warm front to be near this area, while the
remainder of southern New England should see more sunshine. Will be
a surge of 0.75 to 1 inch PWATs. This in combination with diurnal
heating will bring some shower chances to the region.
Bumped up high temperatures toward the 60th percentile of guidance
due to the slightly lower cloud cover and strong southerly warm air
advection. This will bring temperatures generally in the 60s and 70s
across the interior. The only exception will be across the south
coast where readings will be in the upper 50s and lower 60s due to
the onshore flow.
Sunday Night through Monday...
The cutoff low will dig into the central Great Lakes and Ohio River
Valley during this timeframe. A broad low will slide into the
eastern Great Lakes. Anticipating southern New England to be within
the warm sector with the warm front north of the region. Will also
have to keep an eye on the tropical disturbance sliding northward on
the coast of the Carolinas. Some of the moisture associated with
this system will advect into the region. Expecting PWAT values to
increase to 1 to 1.5 inches.
Expecting rain shower chances across southern New England as another
piece of vorticity advects in. Will be much cooler with readings
generally in the 50s across southern New England.
Monday Night through Thursday...
The cutoff will dig into the Ohio River Valley and Mid Atlantic into
Tuesday. Still uncertain how this feature will interact with the
tropical disturbance offshore. The majority of guidance kicks the
tropical disturbance out, but there is a lot of spread amongst
guidance. The cutoff hangs around the Mid Atlantic/southeastern
United States. If this pans out we will stay quite wet and cool with
a prolonged period of onshore flow.
Due to the uncertainty have kept the NBM guidance through this
period. It does indicate that temperatures warm up mid to late in
the week. Confidence is particularly low, but think that the slower
solutions of breaking down the omega block are the way to go at this
point in time.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
00Z Discussion...
Tonight...Moderate confidence
Line of strong to severe thunderstorms moving through. Expecting
areas of damaging wind gusts, but hard to determine if this will
impact a terminal. Did try and time when thunderstorms would
move through and high gusts. At this point in time have kept
gusts in the 25 to 35 kt range, but may need to go higher with
updates. This is based on radar and expecting heavy rain and
lowering to MVFR visibility. May have brief periods of IFR
visibility. Behind the line of storms expect shower activity
with ceilings lowering to MVFR. Southerly winds shifting to the
the southwest/west and eventually the northwest as the cold
front slides through. Should improve to VFR toward daybreak as
drier air moves in.
Saturday...High confidence
VFR conditions with diurnal cumulus developing late in the
morning into the afternoon. Not out of the question that some
of these ceilings lower to MVFR limits. Sea breezes producing
onshore flow across coastal terminals late in the morning into
the afternoon.
Saturday night...High Confidence
VFR early, then becoming MVFR ceilings throughout the region.
KBOS Terminal...Moderate confidence.
KBDL Terminal...Moderate confidence.
Outlook /Sunday through Wednesday/...
Saturday Night through Sunday: Mainly VFR, with local MVFR
possible.
Sunday Night: Mainly VFR, with areas MVFR possible. SHRA
likely.
Monday through Monday Night: Mainly MVFR, with areas IFR
possible. Breezy. SHRA.
Tuesday: Mainly MVFR, with areas VFR possible. Breezy. Chance
SHRA.
&&
.MARINE...
330 PM update...
Through tonight...Moderate to high confidence.
Small Craft Advisories remain in effect for southern waters
into Saturday evening. SW winds continue into tonight and may
gust up to 25 kt along the south coast. Seas build to 5 to 9 ft
on the southern outer waters. Visibilities may lower to below 3
miles in strong thunderstorms and areas of fog.
Winds become NW on Saturday morning, then NE to E during the
afternoon, but should be less than 20 kt. Seas will be subsiding
to around 5 ft by late in the day on the southern waters.
Saturday night...Winds and seas below SCA criteria. Areas of
fog possible with reduced visibility Saturday night.
Outlook /Sunday through Wednesday/...
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.
Sunday: Winds less than 25 kt.
Sunday Night: Winds less than 25 kt. Chance of rain showers.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Rain showers.
Monday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 10 ft. Rain showers.
Tuesday: Strong winds with gusts up to 30 kt. Rough seas up to
12 ft. Chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT Saturday for ANZ232>235-
237.
Small Craft Advisory until 3 PM EDT Saturday for ANZ254>256.
&&
SYNOPSIS...BL/GAF
NEAR TERM...BL/GAF
SHORT TERM...GAF
LONG TERM...BL
AVIATION...BL/GAF
MARINE...BL/GAFHazardous weather outlook, May 15, 4:22 PM EDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 422 PM EDT Fri May 15 2020 MAZ002>005-008>012-014-026-162030- Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Southeast Middlesex MA-Northern Middlesex MA- 422 PM EDT Fri May 15 2020 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ006-007-013-015>024-RIZ001>008-162030- Hartford CT-Tolland CT-Windham CT-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 422 PM EDT Fri May 15 2020 This Hazardous Weather Outlook is for northern Connecticut, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-162030- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 422 PM EDT Fri May 15 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, May 15, 5:19 PM EDT, 3 hours 55 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 519 PM EDT Fri May 15 2020 CTZ002-003-MAZ011-152200- Hartford CT-Tolland CT-Eastern Hampden MA- 519 PM EDT Fri May 15 2020 ...A DEVELOPING STRONG THUNDERSTORM WILL MOVE INTO NORTHERN HARTFORD, NORTHERN TOLLAND AND FAR SOUTHEAST HAMPDEN COUNTIES... At 518 PM EDT, Doppler radar was tracking a strong thunderstorm over Bloomfield, or near Windsor, moving northeast at 40 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Springfield, West Hartford, Enfield, Windsor, Agawam, South Windsor, Simsbury, Bloomfield, Avon, Longmeadow, Suffield, East Longmeadow, Ellington, Tolland, Wilbraham, Windsor Locks, Palmer, Stafford, Somers and Granby. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. These storms may intensify and become capable of producing damage. Stay tuned for updated statements and possible warnings. && LAT...LON 4177 7282 4192 7291 4220 7230 4198 7214 TIME...MOT...LOC 2118Z 241DEG 33KT 4188 7276 Loconto
Local storm report, May 15, 7:44 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
744 PM EDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG NORTHFIELD 42.71N 72.44W
05/15/2020 FRANKLIN MA AMATEUR RADIO
MULTIPLE TREES DOWN. ROUTE 10 CLOSED.
&&
EVENT NUMBER BOX2001438
RCLocal storm report, May 15, 8:04 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
804 PM EDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG HUNTINGTON 42.23N 72.88W
05/15/2020 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON WORTHINGTON RD
0749 PM TSTM WND DMG GREENFIELD 42.59N 72.60W
05/15/2020 FRANKLIN MA AMATEUR RADIO
TREE DOWN
0756 PM TSTM WND DMG ROYALSTON 42.68N 72.18W
05/15/2020 WORCESTER MA AMATEUR RADIO
POWER LINES DOWN ON FALLS RD
0759 PM TSTM WND DMG MONTAGUE 42.53N 72.53W
05/15/2020 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON CENTER ST
&&
EVENT NUMBER BOX2001439
EVENT NUMBER BOX2001440
EVENT NUMBER BOX2001441
EVENT NUMBER BOX2001442
RCLocal storm report, May 15, 8:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
851 PM EDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG WINCHENDON 42.68N 72.04W
05/15/2020 WORCESTER MA AMATEUR RADIO
TREE AND POWER LINES DOWN ON SPRING ST AND WATER ST
0759 PM HAIL ASHBURNHAM 42.63N 71.90W
05/15/2020 M0.75 INCH WORCESTER MA AMATEUR RADIO
0809 PM TSTM WND DMG WARWICK 42.68N 72.33W
05/15/2020 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON HOCKANUM RD
0833 PM TSTM WND DMG HOLYOKE 42.21N 72.64W
05/15/2020 HAMPDEN MA TRAINED SPOTTER
HOUSES WITH PARTIALLY COLLAPSED ROOF AND DOWNED POWER
LINES ON WEST ST
0840 PM TSTM WND DMG TYNGSBORO 42.68N 71.42W
05/15/2020 MIDDLESEX MA AMATEUR RADIO
TREES DOWN ON SCRIBNER RD
0840 PM TSTM WND DMG LANCASTER 42.45N 71.67W
05/15/2020 WORCESTER MA AMATEUR RADIO
TREE DOWN ON HOUSE ON CHARLOTTE ST
0846 PM TSTM WND DMG TOWNSEND 42.67N 71.70W
05/15/2020 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON OLD CITY RD AND FITCHBURG RD
&&
EVENT NUMBER BOX2001443
EVENT NUMBER BOX2001444
EVENT NUMBER BOX2001445
EVENT NUMBER BOX2001446
EVENT NUMBER BOX2001447
EVENT NUMBER BOX2001448
EVENT NUMBER BOX2001449
RCThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:15 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 60 min |
| May 15, 8:34 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 41 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.